No CrossRef data available.
Article contents
GRADIENT ESTIMATES VIA TWO-POINT FUNCTIONS FOR PARABOLIC EQUATIONS UNDER RICCI FLOW
Part of:
Global differential geometry
Published online by Cambridge University Press: 10 June 2020
Abstract
We derive estimates relating the values of a solution at any two points to the distance between the points for quasilinear parabolic equations on compact Riemannian manifolds under Ricci flow.
MSC classification
- Type
- Research Article
- Information
- Bulletin of the Australian Mathematical Society , Volume 102 , Issue 2 , October 2020 , pp. 319 - 330
- Copyright
- © 2020 Australian Mathematical Publishing Association Inc.
Footnotes
The research is supported by the National Natural Science Foundation of China (nos. 11721101 and 11526212).
References
Andrews, B., ‘Modulus of continuity, isoperimetric profiles, and multi-point estimates in geometric heat equations’, Surv. Differ. Geom. 19 (2014), 1–47.CrossRefGoogle Scholar
Andrews, B. and Clutterbuck, J., ‘Time-interior gradient estimates for quasilinear parabolic equations’, Indiana Univ. Math. J. 58(1) (2009), 351–380.CrossRefGoogle Scholar
Andrews, B. and Clutterbuck, J., ‘Sharp modulus of continuity for parabolic equations on manifolds and lower bounds for the first eigenvalue’, Anal. PDE 6(5) (2013), 1013–1024.CrossRefGoogle Scholar
Andrews, B. and Xiong, C.-W., ‘Gradient estimates via two-point functions for elliptic equations on manifolds’, Adv. Math. 349 (2019), 1151–1197.CrossRefGoogle Scholar
Azagra, D., Jiménez-Sevilla, M. and Macià, F., ‘Generalized motion of level sets by functions of their curvatures on Riemannian manifolds’, Calc. Var. Partial Differential Equations 33(2) (2008), 133–167.CrossRefGoogle Scholar
Caffarelli, L., Garofalo, N. and Segala, F., ‘A gradient bound for entire solutions of quasilinear equations and its consequences’, Comm. Pure Appl. Math. 47 (1994), 1457–1473.CrossRefGoogle Scholar
Liu, S.-P., ‘Gradient estimates for solutions of the heat equation under Ricci flow’, Pacific J. Math. 243(1) (2009), 165–180.CrossRefGoogle Scholar
Modica, L., ‘A gradient bound and Liouville theorem for nonlinear Poisson equations’, Comm. Pure Appl. Math. 38 (1985), 679–684.CrossRefGoogle Scholar